# SDR 7C7A2022062800023

- Difficulty date: June 28, 2022
- Submitted: July 2, 2022
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 45,223 hours, 49,384 cycles
- System (JASC): 3400 · Navigation System
- Part: Dme
- Part number: 6226263001
- Part serial: 1100
- Condition: Shorted
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DME 1 CIRCUIT BREAKER POPPED WITH HEAVY ELECTRIC FIRE SMELL.
